Allergic Reaction to Digoxin

Although most people do not experience any problems with digoxin (Lanoxin®), certain risks are associated with the use of this drug. For example, common side effects of the drug include dizziness, nausea, and diarrhea.
 
Some digoxin side effects are potentially serious and should be reported immediately to your healthcare provider. These include vision changes, unusual bruising or bleeding, and hallucinations. Allergic reactions are also possible with digoxin. Contact your healthcare provider right away if you develop signs of an allergic reaction, such as:
 
  • An unexplained rash
  • Unexplained swelling, especially of the mouth, lips, or throat
  • Difficulty breathing or swallowing.
 
To help minimize your risk of these and other problems with digoxin, make sure your healthcare provider has a complete list of all medications you are taking, as well as a complete medical history. By providing your healthcare provider with this information, he or she can be sure this is the right medication for you.
 
(To learn more about the risks associated with this drug, click Digoxin Side Effects. This article lists other adverse reactions, including other symptoms of allergic reactions.)
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.